Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


MY 5TH REQUEST AND U DONT REPLY !!!!!! WHY ????
Nov 12, 2003

hi , this is my 5th request without getting any comment , why ??? i have sent u the first over a year ago !!!! I hope this time i'll get an answer I am 29 female from israel , i have been tested as hiv+ 10 years ago , About 5 years ago i 've started to suffer from hard lypo , and there was nothing i could do... these days i am getting zerit+videx+stokrin and my dr want to swith the zerit with viread becase of the hard lypo , i have skiny legs and it became painful , u can see veins , and my arms also the same, i have no bot and my stomach is getting fatter and fatter , do u beleive that by switching the meds i'll be able to gain some weight to my legs and arms - fat wich will move from my stomach? Please ! i have no life !!! i dont get outside any longer case i just cant face pepole are keep looking at me, I feel like i just want to die !!! Please help me

Response from Dr. Moyle

I only commenced on the site in April and try to answer all the questions as the come through. As one like this is not in the waiting pile I suspect it has been answered. I tend to delete discourteous requests. Studies looking at viread as a replacement for d4T are underway but only lipid improvements have been reported thus far. Viread has an important interaction with videx and so may not be the best choice for you. Abacavir is the most well studied option to replace d4T. It may take >1 or even greater than 2 years to see a benefit.

Regards

Graeme Moyle


Previous
CAUSE OF DEATH
Next
How long is Winstrol (stanazol) testable in body?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement